# SDR AALA200800723

- Difficulty date: March 26, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Engine: Pwa JT8D217
- Engine time: 5,889 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1649/26MAR - NUMBER TWO ENGINE COMPRESSOR STALLED AT 200 FEET DURING TAKEOFF.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND LARGE AREA OF DAMAGE TO ACOUSTIC LINER AND HONEYCOMB IN FAN BYPASS DUCT.  REPLACED NUMBER TWO ENGINE ON 27 MAR AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
